# SDR SWAA2019010728074

- Difficulty date: December 11, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK TIE DOWN CORRODED AT BS 943, LBL 3.  R&R TIE DOWN PER SRM AND DWG.
